Alert archive / Maine / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 28, 2015, 1:20 PM EDT for Franklin County, Kennebec County, Maine. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2015, 1:20 PM EDT (17:20 UTC)
- Expired
- Jul 28, 2015, 1:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Franklin County, ME, Kennebec County, ME
The radar
The Portland,ME radar (KGYX), 90 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 12:35 PM EDT, 45 minutes earlier.
Area forecast discussion, Jul 28, 12:35 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 1235 PM EDT TUE JUL 28 2015 .SYNOPSIS... WARM AND HUMID AIR WILL REMAIN OVER MAINE AND NEW HAMPSHIRE FOR THE NEXT FEW DAYS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS TODAY... WITH SOME SEVERE THUNDERSTORMS POSSIBLE. A COLD FRONT WILL CROSS THE REGION ON THURSDAY WITH MORE THUNDERSTORMS POSSIBLE. A WEAK DISTURBANCE MAY BRING A FEW SHOWERS TO THE MOUNTAINS FRIDAY. UPPER LEVEL TROUGH REMAINS IN PLACE THROUGH EARLY NEXT WEEK BRINGING PERIODIC FRONTAL PASSAGES AND UNSETTLED WEATHER. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... 1222 PM...MINOR ESTF UPDATE TO 1ST PERIOD GRIDS THAT REFLECTS SATELLITE TRENDS AND INCORPORATES THE LATEST MESONET...ALONG WITH HRRR OUTPUT. PREV DISC... 928 AM...MINOR ESTF UPDATE TO REFLECT LATEST SATELLITE TREND AND TO INGEST CURRENT MESONET IN FIRST PERIOD GRIDS. SHORTWAVE ALONG THE ONTARIO-QUEBEC BORDER ON GOES WATER VAPOR IMAGERY...AND ASSOCIATED CONVECTIVE CLUSTER...WAS RACING SOUTHEAST AND SHOULD BE VICINITY OF OUR INTERNATIONAL AREA NEAR 23Z. THIS FEATURE COULD PROVIDE AN EXTRA KICK TO EVENING CONVECTION ACROSS NORTHERN SECTIONS OF THE FORECAST AREA. OTHERWISE...MODIFIED 12Z KGYX RAOB SHOWS CAPES AT OR ABOVE 2000 J/KG WHICH AGREES WELL WITH FCST SOUNDINGS FROM NAM/GFS FOR LATER TODAY...WITH STRONG WINDS PRIMARY CONCERN ALONG WITH MARGINALLY SEVERE HAIL. PREV DISC... 6AM UPDATE... LINE OF SHOWERS AND STORMS HAS MADE IT TO THE COASTLINE A LITTLE BIT EARLIER THAN FORECAST. HAVE UPDATED PRECIPITATION CHANCES TO REFLECT THIS. STILL A CHANCE OF A SHOWER OR ISOLATED STORM OVER SOUTHERN NEW HAMPSHIRE FOR THE NEXT FEW HOURS. THEN EYES TURN TOWARD AFTERNOON THUNDERSTORMS. ORIGINAL DISCUSSION... SHOWERS AND THUNDERSTORMS ARE MOVING SOUTHEAST ACROSS THE FORECAST AREA EARLY THIS MORNING. THIS IS IN ASSOCIATION WITH A SHARP SHORTWAVE TROUGH ROTATING AROUND AN UPPER LOW OVER EASTERN QUEBEC. GIVEN A MOIST LOW LEVEL ENVIRONMENT AND COOLER/DRIER AIR ALOFT... ELEVATED INSTABILITY IS BEING TAPPED. THESE SHOWERS AND STORMS SHOULD MOVE OFF THE COAST THIS MORNING AS THE SHORTWAVE TROUGH EXITS. BEHIND THIS TROUGH WILL BE A SUBSTANTIAL AREA OF SUBSIDENCE WHICH WILL ACT TO SUPPRESS CONVECTIVE ACTIVITY TODAY. INCREASINGLY WARM AND MOIST LOW LEVEL ENVIRONMENT WILL LEAD TO A GOOD AMOUNT OF INSTABILITY THIS AFTERNOON ON THE ORDER OF 2000 OR MORE CAPE. THIS IS QUITE STRONG BY NORTHERN NEW ENGLAND STANDARDS. IN PART THIS LARGE CAPE VALUE IS A RESULT OF THE SUBSIDENCE BEHIND THE TROUGH WHICH CAUSES DRYING IN THE MID LEVELS IN AN ELEVATED MIXED LAYER. THE RESULT IS A CAPPING INVERSION WHICH HELPS SUPPRESS CONVECTIVE ACTIVITY... AND ALLOWS THE AREA TO BAKE IN THE HEAT LONGER BEFORE AFTERNOON CONVECTION IS ABLE TO STALL HEATING. THIS HIGH AMOUNT OF INSTABILITY COULD WELL GO UNTAPPED THIS AFTERNOON IN THE ABSENCE OF A TRIGGER MECHANISM TO FOCUS CONVECTION AND INITIATE LIFTING. IN THE SEARCH FOR A TRIGGER WE FIND A SURFACE FRONT / WIND SHIFT LINE WHICH WILL HAVE MOVED SOUTH INTO THE FORECAST AREA BY THIS AFTERNOON. IT SHOULD REACH THE FOOTHILLS REGION OF MAINE PERHAPS NEAR AUGUSTA BEFORE IT COLLIDES WITH THE AFTERNOON SEA BREEZE. THE SURFACE CONVERGENCE GENERATED BY THESE TWO BOUNDARIES... AND THEIR POSSIBLE COLLISION... COULD SERVE AS THE TRIGGERING MECHANISM NEEDED TO GET THUNDERSTORMS GOING THIS AFTERNOON. ANOTHER POTENTIAL SOURCE OF LIFT WOULD BE HEATING OVER THE HIGHER TERRAIN WHICH LEADS TO MORE FOCUSED RISING MOTION OVER THE PEAKS. OF THESE TWO SOURCES... THE COLLIDING BOUNDARIES SEEM TO BE THE MOST LIKELY TO HELP OVERCOME THE CAP AND OVERALL SUBSIDENCE IN THIS NORTHWEST UPPER LEVEL FLOW REGIME AND LEAD TO THUNDERSTORM DEVELOPMENT. OVERALL PRECIPITATION CHANCES ARE A BIT LOWER DUE TO THE OVERALL SUBSIDENCE AND ARE NOW GENERALLY IN THE CHANCE RANGE OVER THE COASTAL PLAIN. HOWEVER... STORMS THAT DO FORM WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. OVERALL WIND SHEAR MIGHT BE JUST UNDER WHAT IS NEEDED FOR CLASSIC SUPERCELLS... HOWEVER IT MAY BE ENOUGH TO SUPPORT MULTICELL CLUSTERS OR SUPERCELLS WITHIN LOCALLY ENHANCED REGIONS OF SHEAR. THE TOTAL INSTABILITY AVAILABLE ALSO SUGGESTS HAIL TO BE A POSSIBILITY... AND THE WELL MIXED LOW LEVELS WHICH WILL BE NEEDED TO OVERCOME THE CAP SHOULD BE SUPPORTIVE OF STRONG DOWNBURST WINDS. HEAVY RAIN MAY ALSO BE A THREAT IN THE MOIST ENVIRONMENT ALTHOUGH STORM MOTION WILL BE FAIRLY BRISK EXCEPT FOR POTENTIAL AREAS OF BACK BUILDING ALONG THE COLLIDING BOUNDARIES. TEMPERATURES WILL BE QUITE WARM TODAY WITH HIGHS IN THE 80S AND 90S AND HEAT INDEX VALUES RISING INTO THE MID 90S OVER SOUTHERN NEW HAMPSHIRE. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... CONVECTIVE ACTIVITY SHOULD BEGIN TO WANE IN THE EARLY EVENING HOURS WITH THE LOSS OF HEATING. HOWEVER... ELEVATED INSTABILITY STILL EXISTS SO ANY STORMS WHICH ALREADY EXIST COULD MAINTAIN THEMSELVES INTO THE NIGHT. EXPECT LOW TEMPERATURES IN THE 60S. MARINE FOG COULD MAKE A RETURN TO THE MAINE COASTLINE. THE FRONTAL BOUNDARY THAT HAD MOVED SOUTH DURING THE DAY WILL LIKELY GET STALLED BY THE COLLISION WITH THE SEA BREEZE FRONT. STALLED FRONTAL BOUNDARY OVER THE COASTAL PLAIN OF MAINE AND EXTENDING TOWARD THE MOUNTAINS OF EASTERN NEW HAMPSHIRE COULD SERVE AS THE FOCUS FOR A FEW THUNDERSTORMS AGAIN ON WEDNESDAY... HOWEVER OVERALL STORM CHANCES ARE LOW. THERE SHOULD BE A BETTER WIND SHEAR ENVIRONMENT FOR STORMS ON WEDNESDAY SO IF STORMS DO FORM THERE WILL BE THE POTENTIAL FOR SUPERCELLS. BUT THE CONFIDENCE IN STORM FORMATION IS FAIRLY LOW AS WARM AIR CONTINUES TO MOVE IN ALOFT... MAKING IT A LITTLE MORE DIFFICULT TO BREAK THE CAP. THE WARMER AIR ALOFT AND THE CONTINUED SUBSIDENCE IN NORTHWEST FLOW SHOULD ALLOW STRONG HEATING TO OCCUR. JUST ABOUT EVERYONE WILL EXCEED 80 DEGREES... EVEN TYPICALLY COOL ROCKLAND. PORTLAND MAY FLIRT WITH 90 DEGREES BEFORE A SEA BREEZE CUTS HEATING SHORT. INLAND AREAS AND MOST OF NEW HAMPSHIRE SHOULD BE IN THE 90S WITH HEAT INDEX VALUES REACHING THE MID TO UPPER 90S... BUT FALLING SHORT OF HEAT ADVISORY CRITERIA (100 DEGREES). && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... UPPER LEVEL RIDGING AND WARMER 850MB TEMPERATURES WILL BE ON THEIR WAY OUT THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST. WE SHOULD BE ABLE TO REACH THE MID 80S TO LOWER 90S AHEAD OF THE BOUNDARY BEFORE PRECIPITATION COOLS THINGS DOWN. STORMS WILL BENEFIT FROM WARM MUGGY AIR BUT LOW LEVEL JET WILL BE STRONGER IN CANADA AND ONLY ON THE ORDER OF 15 KTS HERE. WE COULD STILL SEE SOME MARGINALLY SEVERE STORMS WITH IMPRESSIVE INSTABILITY OVER SOUTHERN SECTIONS ESPECIALLY. FRIDAY WILL BE JUST A COUPLE DEGREES LOWER THAN THURSDAY WITH COOLER AND DRIER AIR MOVING IN BEHIND THE FRONT. A WEAK DISTURBANCE IN THE CYCLONIC FLOW ALOFT KEEPS PARTLY CLOUDY SKIES AND SHOWERS OVER THE CARRABASSETT VALLEY AND TO THE NE. A WEAK COLD FRONT CROSSES THE REGION SATURDAY WITH ITS PARENT SURFACE LOW WELL REMOVED TO THE NORTH. THIS SHOULD BRING SCATTERED SHOWERS AND THUNDERSTORMS TO MAINLY THE MOUNTAINS OF NH AND MAINE. ANOTHER SEEMINGLY UNANCHORED AREA OF PRECIPITATION ARRIVES FOR EARLY NEXT WEEK. THESE PRECIPITATION EVENTS TEND TO BE LIGHT TO MODERATE SHOWERS AND ANY HEAVY RAINFALL WILL BE ASSOCIATED WITH STATIONARY OR SLOW MOVING BOUNDARIES (SEA BREEZES... OUTFLOWS... ETC) THAT WILL BE HARD TO DEFINE AHEAD OF TIME. THUS IT WILL BE HARD TO PINPOINT WHO WILL GET RAIN AND WHO WONT ON ANY GIVEN DAY... SUCH IS THE NATURE OF SUMMERTIME CONVECTION. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... SHORT TERM...SHOULD SEE VFR CONDITIONS RETURN AREA WIDE TODAY. AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE COASTAL PLAIN OF MAINE AND POSSIBLY INTO NEW HAMPSHIRE. COULD SEE THE RETURN OF MARINE FOG AND CLOUDS TONIGHT TO THE MAINE COAST AND VALLEY FOG IN THE NEW HAMPSHIRE VALLEYS. LONG TERM...PREVAILING VFR CONDITIONS EXCEPT FOR THURSDAY AFTERNOON TO FRIDAY MORNING MVFR OR LOWER IN SHOWERS AND THUNDERSTORMS AS A FRONT MOVES FROM WEST TO EAST. ON SATURDAY... SCATTERED MVFR IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAINLY FOR KHIE AND KLEB. && .MARINE... SHORT TERM...WEAK PRESSURE GRADIENT KEEPS WIND FLOW LIGHT AND SEAS FAIRLY CALM. LONG TERM...WINDS AND SEAS REMAIN BELOW CRITERIA BUT MAY BRUSH NEAR 5 FT IN THE FAR OUTER WATERS EARLY FRIDAY. THERE WILL BE SEVERAL WIND SHIFTS OVER THE WATERS THIS WEEK EVEN THOUGH SPEEDS SHOULD BE AT OR BELOW 12 KTS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && ES
Hazardous weather outlook, Jul 28, 3:47 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 347 AM EDT TUE JUL 28 2015 MEZ007>009-012>014-019>022-024>028-NHZ001>004-290800- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL- 347 AM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINE AND NEW HAMPSHIRE TODAY... ESPECIALLY OVER THE COASTAL PLAIN. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ018-023-NHZ005>015-290800- INTERIOR YORK-COASTAL YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 347 AM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BUILDING HEAT AND HUMIDITY WILL REACH ITS CLIMAX ON WEDNESDAY. HEAT INDEX VALUES WILL RISE INTO THE MID TO UPPER 90S BUT ARE CURRENTLY EXPECTED TO REMAIN JUST BELOW HEAT ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-290800- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 347 AM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 28, 9:53 AM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
953 AM EDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG 4 W MOUNT WASHINGTON 44.27N 71.38W
07/28/2015 COOS NH LAW ENFORCEMENT
TREES DOWN BLOCKING JEFFERSON NOTCH RD
&&
EVENT NUMBER GYX1500142
MCLocal storm report, Jul 28, 10:46 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1046 AM EDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG SOLON 44.95N 69.86W
07/27/2015 SOMERSET ME LAW ENFORCEMENT
ONE TREE DOWN.
&&
CORRECTED EVENT TIME
EVENT NUMBER GYX1500140
MCSpecial weather statement, Jul 28, 1:02 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
102 PM EDT TUE JUL 28 2015
MEZ013-281730-
SOUTHERN FRANKLIN ME-
102 PM EDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN FRANKLIN COUNTY IN MAINE
* UNTIL 130 PM EDT
* AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FARMINGTON...MOVING TO THE SOUTHEAST AT
10 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
AND FARMINGTON.
LAT...LON 4463 7004 4471 7031 4476 7029 4481 7019
4476 7001
TIME...MOT...LOC 1700Z 295DEG 7KT 4473 7012The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:09 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 3 hr |
| Jul 27, 8:52 PM EDT | Special Weather Statement | GYX | 53 min | |
| Jul 27, 9:45 PM EDT | Special Weather Statement | GYX | Kennebec | 45 min |
| Jul 27, 9:49 PM EDT | Special Weather Statement | GYX | Somerset | 56 min |
| Jul 27, 10:47 PM EDT | Special Weather Statement | GYX | Somerset | 58 min |
| Jul 27, 10:53 PM EDT | Areal Flood Advisory | GYX | Somerset | 3 hr |
| Jul 27, 11:47 PM EDT | Special Weather Statement | GYX | Somerset | 28 min |
| Jul 28, 1:40 AM EDT | Special Weather Statement | GYX | Knox | 50 min |
| Jul 28, 1:47 AM EDT | Special Weather Statement | GYX | Somerset | 43 min |
| Jul 28, 3:23 AM EDT | Special Weather Statement | GYX | Kennebec | 52 min |
| Jul 28, 4:46 AM EDT | Severe Thunderstorm Warning | GYX | York | 44 min |
| Jul 28, 1:02 PM EDT | Special Weather Statement | GYX | Franklin | 28 min |
| Jul 28, 1:43 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 1 min |
| Jul 28, 1:48 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 42 min |
| Jul 28, 2:18 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 42 min |
| Jul 28, 2:48 PM EDT | Special Weather Statement | GYX | Waldo | 42 min |
| Jul 28, 2:54 PM EDT | Special Weather Statement | GYX | Waldo | 51 min |
| Jul 28, 2:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Sagadahoc | 47 min |
| Jul 28, 3:02 PM EDT | Special Weather Statement | GYX | Waldo | 43 min |
| Jul 28, 3:22 PM EDT | Severe Thunderstorm Warning | GYX | Waldo | 38 min |
| Jul 28, 3:29 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 46 min |
| Jul 28, 3:48 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland | 42 min |
| Jul 28, 3:54 PM EDT | Special Marine Warning | GYX | 51 min | |
| Jul 28, 3:57 PM EDT | Severe Thunderstorm Warning | GYX | Waldo | 48 min |
| Jul 28, 4:01 PM EDT | Special Weather Statement | GYX | Waldo | 44 min |
| Jul 28, 4:13 PM EDT | Special Marine Warning | GYX | 62 min | |
| Jul 28, 4:21 PM EDT | Special Weather Statement | GYX | Cumberland | 39 min |
| Jul 28, 4:45 PM EDT | Special Weather Statement | GYX | Waldo | 45 min |
| Jul 28, 4:46 PM EDT | Special Weather Statement | GYX | Knox | 44 min |
| Jul 28, 5:21 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 39 min |
| Jul 28, 5:26 PM EDT | Tornado Warning | GYX | Somerset | 34 min |
| Jul 28, 5:40 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 30 min |
| Jul 28, 6:08 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 52 min |
| Jul 28, 6:36 PM EDT | Special Weather Statement | GYX | Cumberland | 39 min |
| Jul 28, 6:57 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Lincoln, Waldo | 31 min |
| Jul 27, 8:26 PM EDT | Special Weather Statement | GYX | Carroll | 64 min |
| Jul 28, 1:44 AM EDT | Special Weather Statement | GYX | Grafton | 46 min |
| Jul 28, 2:01 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 44 min |
| Jul 28, 3:51 AM EDT | Special Weather Statement | GYX | Belknap | 39 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.